# SDR USAASB99257

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TPA - FLT 2637 - UPON SELECTING FIVE DEGREES FLAP SETTING ON APPROACH, THE FLAP INDICATOR NEEDLES SPLIT AND THE FLAPS FROZE AT ONE DEGREE FLAPS.  AN EMERGENCY WAS DECLARED.  FLIGHT LANDED AT A HIGHER THAN NORMAL LANDING SPEED BUT OTHERWISE HAD A NORMAL LANDING IN TPA.  MAINTENANCE CHECKED AND RAN FLAPS SEVERAL TIMES.  UNABLE TO DUPLICATE CONDITION.  AIRCRAFT OK FOR SERVICE.  (M)
